# SDR 2002FA0000872

- Difficulty date: July 1, 2002
- Submitted: July 26, 2002
- Operation: General aviation
- Aircraft: N4237D
- Make and model: Piper PA-31-350
- Aircraft serial: 317305055
- Engine: Lyc TIO541*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Inoperative
- Location: Park Gear
- Part time: 9,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PARK GEAR EXTENSION RETRACT) ACTUATOR BROKE .2500 BOLT THAT HOLDS FORK THAT RELEASES GEAR UNLOCK GEAR WOULD NOT RETRACT.
